Clozapine Induced Ogilvie’s Syndrome

Authors

  • Ahmoud Hisham Mosli Division of Gastroenterology, The University of Western Ontario
  • Melanie Beaton Division of Gastroenterology, The University of Western Ontario

DOI:

https://doi.org/10.3329/jom.v13i2.12769

Keywords:

Ogilvie’s syndrome, Clozapine

Abstract

We report a case of clozapine induced acute intestinal pseudo obstruction (also known as Ogilvies syndrome) in a 54-year female with a history significant for multiple psychiatric disorders. The diagnosis was made after a challenging clinical presentation where collaboration between multiple medical services resulted in reaching a unified diagnosis. The diagnosis was established based on multiple radiological imaging modalities and confirmed by a documented response to colonic decompression through colonoscopy and discontinuation of the offending medication.

DOI: http://dx.doi.org/10.3329/jom.v13i2.12769

J Medicine 2012; 13 : 237-239

Downloads

Download data is not yet available.
Abstract
862
PDF
730

Author Biographies

Ahmoud Hisham Mosli, Division of Gastroenterology, The University of Western Ontario

Associate Professor, Department of Medicine,

Melanie Beaton, Division of Gastroenterology, The University of Western Ontario

Associate Professor, Department of Medicine,

Downloads

Published

2012-11-26

How to Cite

Mosli, A. H., & Beaton, M. (2012). Clozapine Induced Ogilvie’s Syndrome. Journal of Medicine, 13(2), 237–239. https://doi.org/10.3329/jom.v13i2.12769

Issue

Section

Case Reports